# SDR RAIA980706

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 31081961
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,529 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7348 - NR 1 ENGINE WOULD NOT PRODUCE TARGET TORQUE.  REPLACED BLEED AIR GASKET.  (M)
